It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Linnie on August 20, 2000 at 14:46:14:

In Reply to: Re: prednisone posted by SandyK on June 29, 2000 at 17:18:33:

: I have RA and have been on prednisone for 10 years. My largest major dose was 5mg (along with Plaquenil and Methotrexate). I am currently down to 2mg and would dearly love to be off it, but we've tried and I can't function without pain without it. Unfortunately for me, my side effect has been bruising at the drop of a hat (including if someone grabs my arm I'll get fingerprints). After all of these years my legs are pretty well trashed (the bruises take a long time to go away and they leave a little shadow behind). Being a klutz doesn't help either. Bone density tests are a must. Good luck and do what you need to to keep moving - I'd rather wear pants for the rest of my life and be able to move.


My sister had been taking prednisone for a long time. She would get stress fractures from the prednisone, she was sitting in the chair and went to stand up and fractured her foot.
It is strange how something can be so good for you, and at the same time be so bad for you.


Follow Ups

All times are GMT -7. The time now is 09:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!